# SDR COEA2022012503819

- Difficulty date: January 4, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 32,749 hours, 32,444 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: S53571302212
- Part serial: NA
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232464 NR 200007   HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE FWD OF FR23A STRINGER 6L STRINGER HAS GOUGE. CORRECTIVE ACTION: REPAIRED PER ATR72 SRM 530000-300-824-A01.
